# SDR AALA20072546

- Difficulty date: December 29, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT AFT VENTRAL STAIRS SIDE WALL INOPERATIVE.  SECURED BATTERY IN CHARGER FOR EMERGENCY LIGHTS AT AFT VENTRAL STAIRS SIDE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
